# SDR VNAA20250127044

- Difficulty date: December 23, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670332018
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N REFERENCE TO RC TRFKE00840RM': EA72-2020-093-SDIR-COCKPIT FLOOR BEAM AND FLOOR WEB - FS250, RBL26.00 ACCOMPLISH A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR CRACK INDICATIONS IN THE AREA OF THE REPAIR PER NDTM PART 1, 51-20-006.    T HE COCKOIT FLOOR BEAM AND FLOOR WED WAS REPAIRED PER EA 72-2020-093 REV. A. SECTION I -PERMANENT REPAIR.
